# SDR SWIA201642241

- Difficulty date: May 29, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 34,240 hours, 20,493 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TIRE BURST PANEL, 542 AZ HAS CORROSION AROUND MULTIPLE SCREWHOLES.  REPLACED PANEL 542AZ WITH NEW PANEL, PN CC670-10334-3 IAW SRM.
